Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Is there any side effects of the medicine Glykind ?

Hi doctor are there any side effects of the medicine Glykind M Hi doctor, are there any side effects of the medicine Glykind M? I ve been takng it for the past one week (for sugar control) and I am experiencing red/sore/painful tongue and cheeks inside the mouth.. My ears feel hot at times also. Am 55. female. Please advice
Asked On : Wed, 17 Aug 2011
Answers:  3 Views:  1442
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Diabetologist 's  Response
HELLO,
GLYKIND-M contains glicazide80mg+metformin 500mg
they have some side-effects like
SIDE EFFECTS OF GLICAZIDE: Nausea, stomach upset or diarrhea may occur as your body adjusts to the medication. If any of these effects continue or become bothersome, inform your doctor. Notify your doctor if you develop a skin rash, itching, easy bruising or bleeding, fever, weakness, trembling or chills while taking this medication. This medication may cause low blood sugar (hypoglycemia) which manifests as dizziness, weakness, drowsiness, headache, sweating, nervousness, shaking, tingling of the hands or feet, hunger, fast heartbeat.
SIDE EFFECTS OF METFORMIN:
Diarrhea – this occurs to up to 53.2 percent of people
Nausea or vomiting – this happens to 25.5 percent
Gas – this occurs to up to 12.1 percent of people
Weakness – this happens to up to 9.2 percent of people
Indigestion – this usually occurs to 7.1 percent of people
Abdominal discomfort – this merely happens to 6.4 percent of people
Headache – this is experienced by 5.7 percent of people

thus,in my opinion your case doesn't seem to be drug related.take a b-complex supplement daily and consult your family physician.
for more details log on to www.totaldiabetescure.blogspot.com
Answered: Sat, 20 Aug 2011
I find this answer helpful

1 Doctor agrees with this answer

  User's Response
HELLO,
WELCOME TO HCM
THIS IS METFORMIN TABLETS. IT HAS COMMON SIDE EFFECTS LIKE NAUSEA, GAS, DIARRHEA, BUT VERY RARE SIDE EFFECT IS SOME UNEXPLAINED SKIN RASHES, SWALLOWING PROBLEM ETC....SO IT MAY OR MAY NOT BE THE EFFECT OF THE DRUG. PLEASE CONTACT YOUR DOCTOR ON. HE MAY CHANGE THE DRUG.

WISH YOU GOOD HEALTH.
Answered: Wed, 17 Aug 2011
General & Family Physician Dr. Pragnesh Vachharajani's  Response
hi,thanks for query.You seems to have some form of stomatitis.This is not known with this anti diabetic drug.Please talk to your doctor and get this treated.Constipation,some food color can lead to this.Avoid spices,take soft diet and more of liquids.
wishing you good health.
Answered: Fri, 19 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor